Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 810732, 7 pages
http://dx.doi.org/10.1155/2013/810732
Research Article

g-Weak Contraction in Ordered Cone Rectangular Metric Spaces

1Department of Mathematics, Govt. S.G.S.P.G. College Ganj Basoda, Vidisha 464221, India
2Department of Mathematics, Choithram College of Professional Studies, Dhar Road, Indore 453001, India
3Department of Applied Mathematics, Shri Vaishnav Institute of Technology & Science, Gram Baroli Sanwer Road, Indore 453331, India

Received 13 April 2013; Accepted 12 May 2013

Academic Editors: T. Ozawa and S. A. Tersian

Copyright © 2013 S. K. Malhotra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Rangamma, and Mallikarjun Reddy, “A common fixed point theorem for four self maps in cone rectangular metric space under kannan type contractions,” International Journal of Pure and Applied Mathematics, vol. 103, no. 2, pp. 281–293, 2015. View at Publisher · View at Google Scholar
  • Rangamma, and Mallikarjun Reddy, “Some fixed point results for T-weak contractions in generalized cone B-metric space,” International Journal of Pure and Applied Mathematics, vol. 108, no. 3, pp. 483–494, 2016. View at Publisher · View at Google Scholar